# SDR AWXA200700577

- Difficulty date: May 8, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 20,421 hours, 7,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-4 CHECK - CORROSION ON BULK CARGO COMPARTMENT DOOR CUTOUT LOWER SILL, FR 61 + 9 AND FR 61 + 19.  REPAIRED BULK CARGO COMPARTMENT DOOR CUTOUT LOWER SILL, FR 61 + 9 AND FR 61 + 19 IAW A320 SRM 53-41-49, FIGURE 203.
